# SDR SWAA2022022266400

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. REMOVED FCB AFT BULKHEAD SUPPORT GUSSET CRACKED AT BS500D S-19R WL193 IAW SRM 51-40-02-0G-0, LOCATED AND DRILLED NEW FCB AFT BULKHEAD SUPPORT GUSSET IAW SRM 51-40-05-0G-0 AND DWG 143A9481; OK TO INSTALL, VERIFIED CORRECTIVE ACTION 1 AND 2- OK TO INSTALL, INSTALLED FCB AFT BULKHEAD SUPPORT GUSSET AT BS 500D S-19R WL193 IAW SRM 51-40-02-0G-0 AND DWG #143A9481.  VERIFIED CORRECTIVE ACTION ITEM 4.  VERIFIED CORRECTIVE ACTION ITEM 4.
